# SDR SWAA2022101452066

- Difficulty date: September 10, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 59,229 hours, 35,208 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fwd Wet Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION* FWD CABIN STA 312 LBL 56 WL 208.1 FLOOR FITTING IS CORRODED AT FASTENER HOLES. 124-011 / [01] INSTALLED EWIS PROTECTION AT FWD WET AREA;STA 312;LBL 56''.PER B 737-700 AMM 20-60-07.;[02] VERIFIED STEP 1.;[03] REMOVED CORROSION AT FWD WET AREA;FLOOR FITTING;STA 312 LBL 56'';WL 208.1.PER B 737-700 SRM 51-10-02-0G-0.;[04] VERIFIED STEP 3.;[05] REMOVED MAIN CABIN TIEDOWN FITTING AT STA 312 LBL 56 PER B737-700 SRM 51-40-02-0G-0;[06] AFTER REMOVED CORROSION ON MAIN CABIN TIEDOWN FITTING STA 312 LBL 56 FOUND OUT LIMITS. ORIGINAL MAT. = .075' MAT. REMOVED = .015' MAT. REMAINING = .060'. TOOL USED MICROMETER #165542 DUE DATE 08/19/2023;[07] VERIFIED STEPS 5 AND 6;[08] CORRECTING STEP 6: AFTER REMOVAL OF CORROSION ON MAIN CABIN TIEDOWN FITTING STA 312 LBL 56 FOUND OUT LIMITS PER B737-700 SRM 53-10-51-1A-1. ORIGINAL MAT. = .075' MAT. REMOVED = .015' MAT. REMAINING = .060'. TOOL USED MICROMETER #165542 DUE DATE 08/19/2023.;[09] VERIFIED STEP #8. OK TO APPLY ALODINE AND PRIMER.;[10] TREATED AND PRIMED AREA PER B737-700 SRM 51-20--0G-0 AND AMM 51-21-72-370-804.;[11] VERIFIED STEP #10. OK TO INSTALL TIE DWN FITTING.;[12] INSTALLED TIE DWN FITTING AT STA 312 LBL56 PER B737-700 SRM 51-40-02-0G-0.;[13] VERIFIED STEP #12;[14] REMOVED EWIS PROTECTION AT FWD WET AREA;STA 312;LBL 56''.PER B 737-700 AMM 20-60-07.;[15] VERIFIED EWIS PROTECTION REMOVED.;[16] CERTIFIED.
